# SDR AALA202404191716

- Difficulty date: April 17, 2024
- Submitted: April 19, 2024
- Operation: Air carrier
- Aircraft: N821AW
- Make and model: Airbus A319-132
- Aircraft serial: 1406
- Aircraft time: 71,350 hours, 33,410 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: UNKNOWN
- Condition: Broken
- Location: Light Connector
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: SEAT 20 AND 21 EMERGENCY LIGHTS ARE INOP. FOUND WIRES BROKEN AT WALL CONNECTOR AT ROW 20. RE-TERMINATED IAW AWM 33-51-08. OPS CHECK GOOD IAW AMM 31-51-00-710-007
